Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil blondegirl47

Posted by jemma on July 12, 2003, at 8:41:08

In reply to Re: provigil jemma, posted by blondegirl47 on July 11, 2003, at 10:01:45

I take 100 mg of provigil first thing in the morning, then the other 100mg around noon. That way, I find I avoid any headache or spaciness. I also take it with food - it slows down the absorption rate a little, but the ultimate effect is the same and it's a more gradual, easy-on-the-tummy process. Also, one reason I love provigil is that if you find it too much, you can just cut back the dose without any withdrawal. In fact, one day a week, I skip it so I can have a nice long sleep-in.

best of luck -

Jemma


> Thanks Jemma. Did you experience upset tummy and dizzyness. I am finding this hard to take. I took 200 mg an hour before my 20mg adderall and my head in really dizzy.
>
> Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jemma thread:239859
URL: http://www.dr-bob.org/babble/20030708/msgs/241138.html